MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suture broke.The target lesion was located in the ascites.A flexima apdl was selected for use.During procedure, when pulling the thread to form a catheter distal pigtail outside the patient's body, it was noted that the thread was cut and all portions of the thread became detached from the patient.The thread was completely removed and the procedure was completed with another of the same device.No additional intervention was necessary and no patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The catheter was returned, no defects were noted and it looks in good condition.The suture string was received cut and it was observed suture section inside the catheter and in the hub section.
 
Event or Problem Description

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10025245
Report Number2134265-2020-06011
Device Sequence Number16878349
Product Code FFA
UDI-Device Identifier08714729323105
UDI-Public08714729323105
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2022
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0024834484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2020
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR